# SDR COM11908

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- System (JASC): 2150 · Cabin Cooling System
- Part: Thermostat
- Part number: 215483432
- Condition: Defective
- Location: Left
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT DUCT OVERHEAT WARNING ON.  REPLACED THE LEFT DUCT THERMOSTAT.
